Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 284, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jul 10, 2014, 5:16 PM CDT for Sunflower County, Washington County, Mississippi. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2014, 5:16 PM CDT (22:16 UTC)
- Expired
- Jul 10, 2014, 6:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Sunflower County, MS, Washington County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 135 km from the middle of the area, began a volume at 22:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.3 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1074 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 774 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
380
WUUS54 KJAN 102216
SVRJAN
MSC133-151-102300-
/O.NEW.KJAN.SV.W.0284.140710T2216Z-140710T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
516 PM CDT THU JUL 10 2014
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN SUNFLOWER COUNTY IN NORTHWEST MISSISSIPPI...
NORTHEASTERN WASHINGTON COUNTY IN NORTHWEST MISSISSIPPI...
* UNTIL 600 PM CDT
* AT 517 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TRIBBETT...
AND MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
TRIBBETT AROUND 525 PM CDT.
HOLLY RIDGE AROUND 545 PM CDT.
INDIANOLA AROUND 555 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3342 9053 3326 9071 3327 9073 3325 9073
3317 9082 3327 9100 3351 9076
TIME...MOT...LOC 2217Z 213DEG 19KT 3331 9084
HAIL...0.75IN
WIND...60MPH
$$2 follow-up statements
603
WWUS54 KJAN 102236
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
536 PM CDT THU JUL 10 2014
MSC133-151-102300-
/O.CON.KJAN.SV.W.0284.000000T0000Z-140710T2300Z/
WASHINGTON MS-SUNFLOWER MS-
536 PM CDT THU JUL 10 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
SUNFLOWER AND EAST CENTRAL WASHINGTON COUNTIES UNTIL 600 PM CDT...
AT 536 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TRIBBETT...AND
MOVING NORTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THE SEVERE THUNDERSTORM WILL BE NEAR...
TRIBBETT AROUND 545 PM CDT.
HOLLY RIDGE AROUND 600 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3342 9053 3327 9070 3327 9073 3325 9073
3325 9077 3331 9095 3351 9076
TIME...MOT...LOC 2236Z 233DEG 14KT 3331 9081
HAIL...0.75IN
WIND...60MPH
$$889
WWUS54 KJAN 102254
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
554 PM CDT THU JUL 10 2014
MSC133-151-102303-
/O.EXP.KJAN.SV.W.0284.000000T0000Z-140710T2300Z/
WASHINGTON MS-SUNFLOWER MS-
554 PM CDT THU JUL 10 2014
...SEVERE THUNDERSTORM WARNING WILL EXPIRE FOR SOUTHWESTERN
SUNFLOWER AND EAST CENTRAL WASHINGTON COUNTIES AT 600 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3342 9053 3327 9070 3327 9073 3325 9073
3325 9077 3331 9095 3351 9076
TIME...MOT...LOC 2253Z 233DEG 14KT 3335 9085
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:15 PM CDT, 2 hours 1 minute earlier.
Area forecast discussion, Jul 10, 3:15 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 315 PM CDT THU JUL 10 2014 .SHORT TERM... MORNING MCS HAS PUSHED E INTO AL. DIFFUSE OUTFLOW BOUNDARY EXTENDS WNW FROM THIS COMPLEX FROM NEAR KHBG TO KTVR/KMLU. SCT TSRA HAS BEEN REDEVELOPING ALONG THIS BOUNDARY. ADDITIONALLY...LARGER MORE ORGANIZED CONVECTIVE COMPLEX CONTINUES TO DROP ESE INTO CENTRAL AR. EXTRAPOLATION BRINGS THIS COMPLEX INTO NW SECTIONS OF OUR AREA 22Z- 00Z...AND ADDITIONAL DEVELOPMENT IS OCCURRING IN MOIST/UNSTABLE AIRMASS AHEAD OF THIS FEATURE. HENCE HAVE CONCENTRATED HIGHEST POPS FOR THE EVENING IN W AND S SECTIONS. EXPECT COVERAGE OF CONVECTION TO GRADUALLY WANE AFTER SUNSET...BUT GIVEN PERSISTENCE OFF LAST COUPLE OF NIGHTS WILL KEEP SLIGHT CHANCE IN THE S AND W ALL NIGHT. FOR FRI...DRIER AIR CURRENTLY OVER MID SOUTH PER LATEST BLENDED TPW PRODUCT PUSHES INTO NORTHERN AND EASTERN AREAS...BUT MODELS SHOW HIGHER MOISTURE REMAINS OVER WESTERN/SOUTHERN AREAS WITH PW VALUES NEAR 2 INCHES. HENCE WILL TAILOR POPS WITH HIGHEST IN SW FOR DIURNAL CONVECTION FRI AFTERNOON. BY SATURDAY DRIER AIR MAKES A BIGGER PUSH ACROSS THE ENTIRE AREA...WILL LIMIT SLIGHT CHANCE POPS TO FAR SOUTHERN AREAS. AS FAR AS TEMPERATURES...GFS MOS SEEMS TO HAVE TOO LARGE OF DIURNAL RANGES GIVEN THE AMOUNT OF RAIN THAT HAS FALLEN IN RECENT WEEKS. HAVE TRENDED TEMPS CLOSER TO ECMWF/NAM BLEND. /08/ .LONG TERM... FOCUS OF LONG TERM LOOKS AS THOUGH IT WILL BE ON A DEVELOPING TROUGH OVER GREAT LAKES WHICH SHOULD PUSH AN UNSEASONABLY STRONG COOL FRONT TOWARD OUR AREA NEXT WEEK. PREVIOUS LONG TERM DISCUSSES THIS SETUP AND FOLLOWS. HEADING INTO NEXT WEEK...THE UPPER RIDGING GIVES WAY TO A RATHER LARGE UPPER TROUGH THAT WILL BE LOCATED ACROSS THE GREAT LAKES REGION. THIS WILL TAKE UP RESIDENCE THROUGH THE REST OF THE PERIOD. A SERIES OF WAVES WILL MOVE THROUGH THE BASE OF THE TROUGH...ONE OF WHICH WILL SEND A COLD FRONT IN OUR DIRECTION. THIS FRONT WILL MOVE INTO THE ARKLAMISS TUESDAY INTO WEDNESDAY. BOTH THE GFS AND THE ECMWF BRING THE FRONT ALL THE WAY THROUGH THE CWA BY EARLY THURSDAY. GIVEN PLENTY OF MOISTURE AHEAD OF THE FRONT...WE WILL SEE A BETTER CHANCE FOR SHOWERS AND STORMS COME TUESDAY AND WEDNESDAY. BEHIND THE FRONT. ALSO BEHIND THE FRONT...COOLER AIR WILL MOVE IN WITH SOME BELOW NORMAL TEMPERATURES POSSIBLE. /08/28/ && .AVIATION... MORNING CONVECTION HAS MOVED INTO AL...BUT NEW DEVELOPMENT HAS BEGUN ON OUTFLOW FROM JUST SOUTH OF JAN TO MLU. A PEPPERING OF SHOWERS HAS ALSO DEVELOPED OVER SE AR. WILL JUST HAVE VICINITY TS POSSIBILITIES UP UNTIL 02Z WITH VFR CONDITIONS AND LIGHT MIST DEVLOPING THERAFTER. MVFR VISIBILITIES IN MIST WILL DEVELOP FROM 10 TO 14Z...OTHERWISE VFR CONDITIONS WILL PREVAIL THEREAFTER./26/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 70 91 68 93 / 40 27 9 5 MERIDIAN 68 92 65 95 / 29 9 9 5 VICKSBURG 71 93 69 94 / 41 33 8 7 HATTIESBURG 71 92 69 94 / 40 15 7 17 NATCHEZ 71 92 69 94 / 40 30 6 17 GREENVILLE 73 91 72 93 / 40 20 8 6 GREENWOOD 69 91 67 92 / 34 26 9 5 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && AEG/26/28
Hazardous weather outlook, Jul 10, 2:18 PM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 218 PM CDT THU JUL 10 2014 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 111930- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 218 PM CDT THU JUL 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY. 26 && ...HAZARD LEGEND... NO SHORT TERM HAZARDS EXPECTED. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE NWS JAN TROPICAL PAGE... WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL NATIONAL HURRICANE CENTER HOME PAGE... WWW.NHC.NOAA.GOV/ FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Special weather statement, Jul 10, 3:35 PM CDT, 1 hour 41 minutes before
MSZ055-063>065-102135-
SIMPSON MS-LAWRENCE MS-JEFFERSON DAVIS MS-COVINGTON MS-
335 PM CDT THU JUL 10 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
335 PM CDT THU JUL 10 2014
A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO
NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 4 MILES
NORTHEAST OF HEBRON AT 335 PM CDT...MOVING SOUTHEAST AT 15 MPH.
VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM. PERIODS OF HEAVY RAIN WILL CAUSE
PONDING OF WATER ON ROADWAYS AND MAY REDUCE VISIBILITIES.
PEOPLE IN NORTHWESTERN COVINGTON...NORTHERN JEFFERSON DAVIS...
NORTHEASTERN LAWRENCE AND SOUTHEASTERN SIMPSON COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.
LAT...LON 3151 8968 3170 9012 3189 8995 3179 8965
3178 8965 3178 8961 3177 8957
TIME...MOT...LOC 2035Z 305DEG 15KT 3175 8990Special weather statement, Jul 10, 3:56 PM CDT, 1 hour 20 minutes before
ARZ074-LAZ007-102140- ASHLEY AR-MOREHOUSE LA- 356 PM CDT THU JUL 10 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 356 PM CDT THU JUL 10 2014 A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 4 MILES SOUTH OF CROSSETT TO 4 MILES SOUTH OF BEEKMAN AT 356 PM CDT...MOVING EAST AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS. PERIODS OF HEAVY RAIN WILL CAUSE PONDING OF WATER ON ROADWAYS AND MAY REDUCE VISIBILITIES. PEOPLE IN SOUTHWESTERN ASHLEY COUNTY...AND NORTHWESTERN MOREHOUSE PARISH SHOULD MONITOR THESE STORMS CLOSELY. LAT...LON 3316 9169 3278 9168 3275 9200 3317 9208 TIME...MOT...LOC 2056Z 285DEG 7KT 3307 9196 3287 9189
Special weather statement, Jul 10, 3:58 PM CDT, 1 hour 18 minutes before
LAZ016-025-MSZ047-102145- WARREN MS-TENSAS LA-MADISON LA- 358 PM CDT THU JUL 10 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 358 PM CDT THU JUL 10 2014 A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 7 MILES SOUTH OF TENDAL AT 358 PM CDT...MOVING SOUTHEAST AT 20 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PERIODS OF HEAVY RAIN WILL CAUSE PONDING OF WATER ON ROADWAYS AND MAY REDUCE VISIBILITIES. PEOPLE IN SOUTHWESTERN WARREN COUNTY...AND MADISON AND NORTHEASTERN TENSAS PARISHES SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3228 9099 3208 9116 3233 9146 3250 9131 TIME...MOT...LOC 2058Z 315DEG 17KT 3233 9131
Special weather statement, Jul 10, 4:26 PM CDT, 50 minutes before
MSZ056-102210-
SMITH MS-
426 PM CDT THU JUL 10 2014
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
426 PM CDT THU JUL 10 2014
A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY
RAIN WAS LOCATED FROM 8 MILES NORTHWEST OF BURNS TO 4 MILES EAST OF
RALEIGH AT 425 PM CDT...MOVING EAST AT 5 MPH. PERIODS OF HEAVY
RAINFALL WILL CAUSE PONDING OF WATER AND MAY REDUCE VISIBILITIES.
DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THESE
STORMS.
PEOPLE IN NORTHERN SMITH COUNTY SHOULD MONITOR THESE STORMS CLOSELY.
LAT...LON 3222 8956 3222 8933 3198 8932 3195 8962
3222 8973
TIME...MOT...LOC 2125Z 282DEG 6KT 3219 8967 3203 8946Special weather statement, Jul 10, 4:36 PM CDT, 40 minutes before
LAZ007-102220- MOREHOUSE LA- 436 PM CDT THU JUL 10 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 436 PM CDT THU JUL 10 2014 A CLUSTER OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO NICKEL SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHWEST OF BEEKMAN AT 435 PM CDT...MOVING EAST AT 10 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HEAVY RAIN WILL REDUCE VISIBILITIES AND CAUSE PONDING OF WATER. PEOPLE IN NORTHERN MOREHOUSE PARISH SHOULD MONITOR THIS STORM CLOSELY. LAT...LON 3299 9159 3272 9171 3282 9203 3300 9199 TIME...MOT...LOC 2135Z 267DEG 7KT 3289 9191
Special weather statement, Jul 10, 4:53 PM CDT, 23 minutes before
LAZ025-MSZ053-059-102235- JEFFERSON MS-CLAIBORNE MS-TENSAS LA- 453 PM CDT THU JUL 10 2014 SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 453 PM CDT THU JUL 10 2014 A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN WAS LOCATED FROM 7 MILES NORTHEAST OF COOTER POINT TO 3 MILES EAST OF PEYTON AT 451 PM CDT...MOVING EAST AT 5 MPH. PERIODS OF HEAVY RAIN WILL CAUSE PONDING OF WATER AND MAY REDUCE VISIBILITIES. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THESE STORMS. PEOPLE IN SOUTHERN CLAIBORNE AND NORTHERN JEFFERSON COUNTIES...AND CENTRAL TENSAS PARISH SHOULD MONITOR THESE STORMS CLOSELY. LAT...LON 3209 9147 3194 9072 3170 9075 3184 9153 TIME...MOT...LOC 2151Z 262DEG 4KT 3200 9141 3182 9075
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 4:44 AM CDT | Special Weather Statement | JAN | Yazoo | 41 min |
| Jul 10, 2:52 PM CDT | Special Weather Statement | JAN | Simpson | 43 min |
| Jul 10, 3:32 PM CDT | Special Weather Statement | JAN | Claiborne | 43 min |
| Jul 10, 3:35 PM CDT | Special Weather Statement | JAN | Jefferson Davis | 60 min |
| Jul 10, 3:44 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 29 min |
| Jul 10, 4:26 PM CDT | Special Weather Statement | JAN | Smith | 44 min |
| Jul 10, 4:53 PM CDT | Special Weather Statement | JAN | Claiborne | 42 min |
| Jul 10, 5:36 PM CDT | Special Weather Statement | JAN | Forrest, Lamar | 44 min |
| Jul 10, 6:07 PM CDT | Special Weather Statement | JAN | Rankin | 28 min |
| Jul 10, 6:23 PM CDT | Special Weather Statement | JAN | Sharkey, Washington | 62 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.